Benadryl Allergy Syrup 1mg/ml Oral Solution 100ml (Cetirizine Dihydrochloride)

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Allergy and OTC Hay Fever

Benadryl Allergy Syrup 1mg/ml Oral Solution 100ml (Cetirizine Dihydrochloride)

Benadryl Allergy Syrup 1mg/ml 100ml Oral Solution is a hay fever and allergy medication suitable for children aged 2 years old and up. Benadryl allergy syrup will help your child get over symptoms of hay fever such as sneezing, watery eyes and runny nose.
Learn More...

    Quantity

£4.99

Inc. VAT

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

Benadryl Allergy Syrup 1mg/ml 100ml Oral Solution is a hay fever and allergy medication suitable for children aged 2 years old and up. Benadryl allergy syrup will help your child get over symptoms of hay fever such as sneezing, watery eyes and runny nose.

Learn More...
A little more about Benadryl Allergy Syrup 1mg/ml Oral Solution 100ml (Cetirizine Dihydrochloride)
Benadryl Allergy Syrup 1mg/ml Oral Solution 100ml (Cetirizine Dihydrochloride): Things you need to know

Benadryl Allergy Syrup 1mg/ml provides symptomatic treatment of seasonal and perennial allergic rhinitis (hay fever), and chronic idiopathic urticaria (hives). It uses the antihistamine Cetirizine to help control the symptoms of hay fever and allergies. 

What is an antihitamine?

When you are in contact with something you’re allergic to, such as pollen, your body begins to produce histamine. Histamine is an immune response to allergic substances and causes symptoms like watery eyes and sneezing with the intention to remove the allergen from your body. Antihistamines block histamine receptors, helping to prevent those symptoms from occurring right from the start.

Benadryl Allergy Syrup 1mg/ml is suitable for adults and children from 2 years old and up making it the perfect hay fever treatment for the whole family.

 

Warnings and Precautions

  • Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Keep out of the reach of children.
  • As with all antihistamines avoid excessive alcohol consumption when taking this medicine. 
  • If you are pregnant or breast-feeding consult your doctor before taking this product.

Ingredients

​​​​​​​Active Ingredient: Each 5ml contains Cetirizine dihydrochloride 5mg.

Other Ingredients: Sorbitol (E420), methylparahydroxybenzoate (E218), propylparahydroxybenzoate (E216).

Dosage:

12 years and over: Take TWO 5ml spoonfuls (10ml) once daily. (equivelent to 10mg Cetirizine) 

6 -12 years: Take ONE 5ml spoonful twice daily (Morning and Evening). (equivelent to 5mg Cetirizine) 

2 - 6 years: Take a 2.5ml spoonful twice daily (Morning and Evening). (equivelent to 2.5mg Cetirizine)

Under 2 years: not recommended.

Be aware not everyone will suffer from any of the side effects listed.

Possible side effects:

Drowsiness,

dizziness,

constipation,

stomach upset,

blurred vision,

dry mouth/nose/throat 

If any of these effects persist or worsen, tell your GP or pharmacist promptly.

sec box

100% Discreet Packaging

Your medication will arrive in our discreet plain packaging, so only you will know what's inside.
guarantee
If you find the exact treatment cheaper elsewhere, we will refund you the difference.
We promise our service is...
clock

Fast

Quick turnaround on all orders

delivery

Efficient

Same day dispatch with multiple couriers.

padlock

Secure

100% plain and secure delivery

img

Free UK Delivery on all Prescription Orders